Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The Euler-Maclaurin functional for functions with a quasi-step discontinuity

Author: Israel Navot
Journal: Math. Comp. 17 (1963), 337-345
MSC: Primary 65.55
MathSciNet review: 0155429
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Israel Navot, An extension of the Euler-Maclaurin summation formula to functions with a branch singularity, J. Math. and Phys. 40 (1961), 271–276. MR 140876
  • I. Navot, “A further extension of the Euler Maclaurin summation formula,” J. Math. Phys., v. 41, 1962, p. 155-163. BAASMTC, Mathematical Tables, Vol. 1, Third Edition, Cambridge University Press, for the Royal Society, 1951.
  • Eugene Jahnke and Fritz Emde, Tables of Functions with Formulae and Curves, Dover Publications, New York, N. Y., 1945. 4th ed. MR 0015900
  • D. R. Hartree, Numerical analysis, Oxford, at the Clarendon Press, 1952. MR 0052871
  • Yudell L. Luke, Simple formulas for the evaluation of some higher transcendental functions, J. Math. and Phys. 34 (1956), 298–307. MR 78047, DOI
  • Philip J. Davis, On the numerical integration of periodic analytic functions, On numerical approximation. Proceedings of a Symposium, Madison, April 21-23, 1958, Edited by R. E. Langer. Publication no. 1 of the Mathematics Research Center, U.S. Army, the University of Wisconsin, The University of Wisconsin Press, Madison, 1959, pp. 45–59. MR 0100354

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society